# SDR PNS2008F00005

- Difficulty date: April 4, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227*
- Aircraft serial: AC775B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC TO BE EXTENSIVELY DAMAGED FROM AN APPARENT HARD LANDING.  FLIGHT CREW STATED THEY WERE UNAWARE WHERE OR HOW THE DAMAGE WAS MADE.  THE DAMAGE WAS NOTICED WHEN MAINT MOVE THE AC TO THE HANGER FOR OTHER MAINTENANCE.  THE BULK OF THE DAMAGE CONSIST OF BOTH ENGINE NACELLE`S BULKED AND WRINKLED, BOTH WINGS IB OF NACELLES WRINKLED, WRINKLES AND SHEARED RIVETS IN MAIN GEAR WELL AREAS.  THE AC WAS TAKEN OUT OF SERVICE PENDING FINAL DECISION ON DISPOSITION OF AC.  (K)
